# SDR DXTA2025101305257

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N263QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6204
- Aircraft time: 1,300 hours, 718 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 4V7R6N
- Part serial: 6229822001
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LIGHTS WERE FLASHING ALL OVER THE COCKPIT, AND LATER THERE WAS A BURNING ELECTRICAL SMELL.  WE SHUT DOWN THE AIRPLANE QUICKLY. CORRECTIVE ACTION: GAINED ACCESS TO AIRCRAFT, REVIEWED FOOTAGE OF DISCREPANCY AND SPOKE WITH MCC ABOUT ISSUE. MCC STATED LIKELY THE DCU FAILED. GAINED ACCESS TO DCU 1&2 UNDER FLOOR. REMOVED DCU 1 INSPECTED CONNECTORS AND DCU NO DEFECTS NOTED, REINSTALLED DCU 1 BACK INTO ORIGINAL POSITION. REMOVED DCV 2 INSPECTED CONNECTORS AND DCU NO DEFECTS NOTED, REINSTALLED DCU 2 BACK INTO ORIGINAL POSITION. GAINED ACCESS TO LAMP DRIVER UNIT IN COPILOTSÂ€™ SIDEWALL, UPON ACCESS FOUND EVIDENCE OF COFFEE/SODA SPILLED ON TOP OF LDU. FOUND EVIDENCE CL LIQUID SPILLED UNDER LDU, AS WELL AS INTO LDU THROUGH VENT HOLES IN UNIT. TOOK PICTURES AND SENT THEM TO MCC, REPLACEMENT LDU PLACED ON ORDER.  INSTALLED OVERHAULED LDU POWERED ON AIRCRAFT & PERFORMED OPERATIONAL TEST IAW CHALLENGER 650 AMM CHAPTER 31-52-01 WITH NO DEFECTS NOTED, VERIFIED NO SMELLS OF BURNING ELECTRICAL ITEMS DURING ENTIRETY OF POWER ON CHECKS. CLOSED ALL ACCESS GAINED FOR MAINTENANCE. ALL MAINTENANCE PERFORMED IAW MM 31-52-01.
